Started Doxy today and have horrible burning/pain in chest

Discussion in 'Lyme Disease Archives' started by LittleLymie19, May 14, 2008.

  1. LittleLymie19

    LittleLymie19 New Member

    Does doxycycline cause burning in the middle of the chest, traveling up to the throat? It's really uncomfortable and I'm not sure if it's something I should be concerned about, or what I should do about it.

    Could it be acid reflux? I didn't know acid reflux/heartburn could be so intense...

    Does warm lemon water work or make it worse? I tried to eat some rice crackers but that didn't help. I'd appreciate ANY advice that you have!

    Thanks!
  2. mollystwin

    mollystwin New Member

    This does sound like heartburn/acid reflux. Did you take the doxy with some food? Lots of people have trouble taking doxy unless they take it with food.

    Try taking some Tums for the heartburn. If that doens't work, try something stronger, you can ask the pharmacists.

    If the antacids don't work, then check with you dr to see what could be wrong.

    Good luck,

    dar
  3. wld285

    wld285 New Member


    Also make sure to take it with plenty of water, and don't lay down for 1/2 to 1 hr. after taking it.